MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH 31MM; BROACHES

DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH 31MM; BROACHES
Catalog Number 961683
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the mbt stem trials only loosely attached to bottom of tc3 broach taking out of rotation out of caution.No impact on case.No delay, found on clean up.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIV REV FEM BROACH 31MM
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7439627
Report Number1818910-2018-57628
Device Sequence Number16417067
Product Code HTQ
UDI-Device Identifier10603295239819
UDI-Public10603295239819
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961683
Device Lot NumberB0910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer04/25/2018
08/06/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date04/27/2018
08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1